MAUDE Adverse Event Report: AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F1R; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F1R; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number NB017Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.An investigation of the device manufacturing records was not able to be conducted by the manufacturer as lot # of the device in question was not known.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
It was reported to aesculap inc.That a vega knee implant system was implanted during a primary surgery of the left knee performed on (b)(6) 2014.According to the complainant, following the primary surgery, the patient experienced knee pain, difficulty walking, as well as loosening and instability of the implant.There was no reported revision surgery.The complaint device was not available to be returned to the manufacturer for evaluation.Additional information has been requested, but has not been made available.The adverse event / malfunction is filed under aag reference (b)(4).

Brand Name
AS ENDURO FEMORAL COMPONENT CEMENTED F1R
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11739618
Report Number2916714-2020-00636
Device Sequence Number3029322
Product Code KRO
UDI-Device Identifier04046963177539
UDI-Public4046963177539
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2021
Report Date (Section F) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNB017Z
Device Catalogue NumberNB017Z
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/02/2019
Event Location Hospital
Date Report to Manufacturer04/02/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA04/28/2021